# SDR R61A20090071

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 19000154
- Aircraft time: 2,292 hours, 889 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT OVERWING EXIT INDICATION INOP, PRESSURIZATION NORMAL, NO GREEN INDICATION ON DOOR ,PER QRH CREW RETURNED TO FIELD AT MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE REMOVED AND INSPECTED THE LT & RT OVERWING EXIT DOORS PER AMM 52-21-00-04, NO DEFECTS FOUND.  A/C WAS THEN RELEASED BACK INTO SERVICE.
